MAUDE Adverse Event Report: MENTOR TEXAS ARTOURA BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS ARTOURA BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Catalog Number TEXP140RUH
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The mentor failure analysis lab has received the device for evaluation.The analysis has begun, but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.A device history record review is in progress.Once completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) female patient underwent a primary breast reconstruction with artoura round, ultra high profile 850cc breast tissue expender, which the left side deflated after implantation.As a result, the patient underwent removal and replacement with non-mentor tissue expender catalog: 5cx-615, serial number: (b)(4) on (b)(6) 2017.
 
Additional Manufacturer Narrative
Om (b)(6) 2018, the device history record (dhr) was reviewed, and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.(b)(4).

Brand Name
ARTOURA BREAST TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key7379068
Report Number1645337-2018-01843
Device Sequence Number1264542
Product Code LCJ
UDI-Device Identifier00081317009573
UDI-Public00081317009573
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/27/2019
Device Catalogue NumberTEXP140RUH
Device Lot Number6931864
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2018
Initial Date Received by Manufacturer 02/28/2018
Supplement Date Received by Manufacturer02/28/2018
Initial Report FDA Received Date03/28/2018
Supplement Report FDA Received Date05/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR